# SDR SWAA2020042243894

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,727 hours, 24,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR APPEARS TO BE OFF CENTERED ON FWD SERVICE DOOR / REPOSITIONED GIRT BAR AT FWD SERVICE DOOR OPERATIONALLY CHECKS OK PER MM 25-66-02 A/C OK TO CONTINUE
